Alert archive / New York / Flash Flood Warnings in 2007

Flash Flood Warning 11, NWS New York, NY

March 2, 2007Suffolk County, New York

NWS New York, NY issued this flash flood warning at Mar 2, 2007, 10:19 AM EST for Suffolk County, New York. It took effect at Mar 2, 2007, 10:24 AM EST. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 2, 2007, 10:19 AM EST (15:19 UTC)
In effect from
Mar 2, 2007, 10:24 AM EST
Expired
Mar 2, 2007, 1:15 PM EST
In force
3 hr
Issued by
NWS New York, NY
Area
Whole counties

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 11:00 AM ESTFLASH FLOODIslip, NYGRAND AVE AND SURROUNDING STREETS ARE FLOODED AND BEING PUMPED OUT
Mar 2, 12:00 PM ESTFLASH FLOODHuntington, NYSTREET FLOODING REPORTED IN HUNTINGTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
690 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 021524
FFWOKX
NYC103-021815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
1019 AM EST FRI MAR 2 2007

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SUFFOLK COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 115 PM EST...

* AT 903 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM EARLIER HEAVY RAIN OVER THE WARNED AREA.

MODERATE TO HEAVY RAIN CONTINUES TO MOVE ACROSS THE WARNED AREA 
RESULTING IN FLASH FLOODING. LOCAL EMERGENCY MANAGEMENT OFFICIALS 
REPORTED VARIOUS ROAD CLOSURES ACROSS SUFFOLK COUNTY...AS WELL AS 
REPORTS OF BASEMENTS BEEN FLOODED. WHILE THE RAIN IS COMING TO AN 
END IN THE NEXT HOUR OR SO...ADDITIONAL RUNOFF WILL CONTINUE TO 
PRODUCE MODERATE FLOODING INTO THE EARLY AFTERNOON HOURS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE 
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON
NY.

LAT...LON 4062 7342 4102 7182 4121 7216 4094 7345

$$
1 follow-up statement
000 
WGUS71 KOKX 021748
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1245 PM EST FRI MAR 2 2007

NYC103-021755-
SUFFOLK NY-
1245 PM EST FRI MAR 2 2007

...THE FLASH FLOOD WARNING FOR SUFFOLK COUNTY IS CANCELLED...

LATEST RADARS SHOWS THE HEAVIEST PRECIPITATION FINALLY MOVING 
OFFSHORE. LIGHT RAIN WILL CONTINUE THROUGH THIS AFTERNOON. 
ALTHOUGH THE HEAVY PRECIPITATION HAS ENDED ACROSS THE 
AREA...ADDITIONAL RUNOFF FROM THE EARLIER HEAVY RAIN MAY CONTINUE
TO CAUSE SOME MINOR FLOODING THROUGH THIS AFTERNOON. 

LAT...LON 4062 7342 4102 7182 4121 7216 4094 7345

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Mar 2, 10:00 AM EST, 19 minutes earlier.

Area forecast discussion, Mar 2, 10:00 AM EST, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
1000 AM EST FRI MAR 2 2007

.NEAR TERM (THIS AFTERNOON)...
LOW PRESSURE APPROACHING THE AREA...AS SEEN ON LATEST PRESSURE
FALLS...WILL MOVE INTO NEW ENGLAND LATER THIS AFTERNOON. THE WARM
FRONT NOW DISSECTING THE AREA WILL PULL TO THE NORTHEAST. THE BACK
EDGE OF THE WIDESPREAD RAINFALL MOVING ACROSS WESTERN AREAS...WITH
THE EASTERN AREAS RECEIVING HEAVY RAINFALL.

LOOKS LIKE MOST LOCATIONS DID GET 2 INCHES...WITH SLIGHTLY LESSER
AMOUNTS TO THE NORTH. UPDATED GRIDS TO REFLECT LATEST TRENDS.
TEMPERATURES IN THE 50S ACROSS CSTL LOCALES WITH A SHARP TEMPERATURE
GRADIENT TO THE NORTH IN THE 30S.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY)...
PARENT LOW AND ASSOCIATED UPPER LEVEL TROUGH WILL SLOWLY MOVE
THROUGH THE NORTHEAST OVER THE WEEKEND. IN ADDITION...SEVERAL UPPER
LEVEL DISTURBANCES WILL ALSO SLIDE THROUGH THE AREA...TOUCHING OFF
SCT RAIN SHOWERS DURING THE DAY AND SNOW SHOWERS AT NIGHT FROM TIME
TO TIME. DUE TO A WESTERLY FLOW...TEMPERATURES WILL BE SLIGHTLY
ABOVE NORMAL FOR THIS TIME OF YEAR.
&&

.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
FOLLOWED HPC GUIDANCE FOR LONG TERM PERIOD. UPPER TROUGH LIFTS AWAY
FROM THE AREA ON MON...POSSIBLY TOUCHING OFF SOME SNOW SHOWERS
BEFORE DEPARTING. HIGH PRES THEN BUILDS INTO THE NORTHEAST FROM THE
NORTH FOR THE START OF THE NEW WEEK WITH DRY WX AND UNSEASONABLY
COLD TEMPERATURES. ANOTHER CLIPPER SYSTEM DIVES INTO THE AREA
TOWARDS THE END OF NEXT WEEK TO BRING SOME MORE SNOW SHOWERS.
&&

.AVIATION...
IFR/LIFR IMPROVES THIS AFTERNOON AS THE STORM SYSTEM PULLS AWAY.
WARM FRONT RIGHT ACROSS AREA...AND WINDS SHOULD GO BRIEFLY
SOUTH...THEN WEST EVERYWHERE BY MID TO LATE AFTERNOON. WEST TO SW
WINDS AND VFR CONDITIONS TONIGHT AND SAT.

&&

.MARINE...
GALES CONTINUE FOR THE OCEAN WITH WINDS NOT QUITE MAKING IT FOR LI
SOUND. WILL DROP TO SCA FOR THE SOUND. ONCE THE FRONT CLEARS THE
AREA LATER...ALL WATERS SHOULD IMPROVE TO SCA ON THE BACKSIDE...WITH
WESTERLY WINDS.

THE PARENT LOW WILL SLOWLY SLIDE ACROSS THE GREAT LAKES ON SATURDAY
...THEN BEGIN TO LIFT UP THROUGH THE ST LAWRENCE RIVER VALLEY ON
SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST EARLY NEXT WEEK.
THIS WILL KEEP A FAIRLY STEADY MODERATE WESTERLY FLOW ACROSS THE
WATERS INTO THE EARLY PART OF NEXT WEEK. WINDS ARE EXPECTED TO DROP
BELOW FLAG CRITERIA...HOWEVER...SEAS MAY REMAIN MARGINALLY ROUGH.

ANY TIDAL CONCERNS THIS MORNING SHOULD ABATE THIS AFTERNOON AS WINDS
SHIFT AROUND TO THE WEST AND THIS OFFSHORE FLOW WILL HELP PUSH THE
WATER OUT. THEREFORE...DO NOT EXPECT ANY ADDITIONAL FLOODING
PROBLEMS.

&&

.HYDROLOGY...
SIGNIFICANT HYDRO EVENT CONTINUING THIS MORNING...WITH FOCUS SHIFTED
TO THE EAST. HOWEVER...RIVER AND STREAM LEVELS STILL COMING UP IN
NJ. THE BULK OF THE RAINFALL ENDS EVERYWHERE THIS AFTERNOON...AND
CONDITIONS SHOULD FINALLY IMPROVE THEREAFTER. THE FLOOD WATCH IS NOW
IN EFFECT UNTIL 21Z FOR NJ BECAUSE OF THESE RISING RIVERS AND
STREAMS. THE FLOOD WATCH IN EFFECT UNTIL 18Z EVERYWHERE ELSE AS MORE
OF AN URBAN PROBLEM EXPECTED...AND THE RAINFALL SHOULD EXIT BY THEN.

NO SIGNIFICANT PRECIPITATION IS EXPECTED AFTER THIS SYSTEM INTO
EARLY NEXT WEEK.

&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR CTZ005>012.

NY...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NYZ067>081.

NJ...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR NJZ002>006-011.

MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST SATURDAY FOR ANZ330-335-
     338.

     GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ANZ350-353-355.

&&
Hazardous weather outlook, Mar 2, 5:44 AM EST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
544 AM EST FRI MAR 2 2007

NYZ079-081-031045-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
544 AM EST FRI MAR 2 2007

...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT UNTIL 4 PM TODAY. MODERATE TO HEAVY
RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF
RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS.

NJZ005-006-011-NYZ072>078-080-031045-
ESSEX-HUDSON-UNION-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
544 AM EST FRI MAR 2 2007

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEW
JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT UNTIL 1 PM TODAY. MODERATE TO HEAVY
RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF
RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS.

CTZ009-NJZ002>004-NYZ069>071-031045-
SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-
ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
544 AM EST FRI MAR 2 2007

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT UNTIL 1 PM TODAY. MODERATE TO HEAVY
RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF
RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS.

CTZ007-008-010>012-031045-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
544 AM EST FRI MAR 2 2007

...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT UNTIL 4 PM TODAY. MODERATE TO HEAVY
RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF
RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS.

CTZ005-NYZ067-068-031045-
NORTHERN FAIRFIELD-ORANGE-PUTNAM-
544 AM EST FRI MAR 2 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT UNTIL 1 PM TODAY. MODERATE TO HEAVY
RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF
RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING.

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 9 AM THIS MORNING.
ENOUGH COLD AIR IS IN PLACE TO KEEP TEMPERATURES AT OR SLIGHTLY
BELOW FREEZING. THIS HAS RESULTED IN A MIX OF RAIN AND FREEZING
RAIN TO FALL THROUGHOUT THE NIGHT AND TO CONTINUE THROUGH PARTS OF
THE MORNING COMMUTE. TEMPERATURES WILL RISE TO ABOVE FREEZING THIS
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS.

CTZ006-031045-
NORTHERN NEW HAVEN-
544 AM EST FRI MAR 2 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT UNTIL 4 PM TODAY. MODERATE TO HEAVY
RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF
RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING.

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 9 AM THIS MORNING.
ENOUGH COLD AIR IS IN PLACE TO KEEP TEMPERATURES AT OR SLIGHTLY
BELOW FREEZING. THIS HAS RESULTED IN A MIX OF RAIN AND FREEZING
RAIN TO FALL THROUGHOUT THE NIGHT AND TO CONTINUE THROUGH PARTS OF
THE MORNING COMMUTE. TEMPERATURES WILL RISE TO ABOVE FREEZING THIS
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS.

ANZ330-335-031045-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
544 AM EST FRI MAR 2 2007

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON. WINDS IN
EXCESS OF 35 KT CAN BE EXPECTED AS AN AREA OF LOW PRESSURE PASSES
NEAR THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANZ350-353-355-031045-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
544 AM EST FRI MAR 2 2007

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON. WINDS IN
EXCESS OF 35 KT CAN BE EXPECTED AS AN AREA OF LOW PRESSURE PASSES
NEAR THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANZ338-031045-
NEW YORK HARBOR-
544 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 8:57 PM ESTWinter Weather AdvisoryOKXOrange, Putnam10 hr

Nearby

Flash Flood Warnings in New York, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.